# SDR SWAA2016122010738

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 20,468 hours, 12,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: BMS93CL7TYDSTY
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT WHEEL WELL VAPOR BARRIER CRACKED BETWEEN RBL 25 TO RBL 40.  REPAIRED BARRIER
